EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


2000, volume 89, articles 2

Empirical law of the iterated logarithm for Markov chains with a countable state space pp. 175-191 Downloads
Tsung-Hsi Tsai
Uniform iterated logarithm laws for martingales and their application to functional estimation in controlled Markov chains pp. 193-211 Downloads
R. Senoussi
Yang-Mills fields and stochastic parallel transport in small geodesic balls pp. 213-226 Downloads
Robert Otto Bauer
Absolute continuity of catalytic measure-valued branching processes pp. 227-237 Downloads
Achim Klenke
Reflecting Brownian snake and a Neumann-Dirichlet problem pp. 239-260 Downloads
Romain Abraham
Diffusive clustering of interacting Brownian motions on pp. 261-268 Downloads
Achim Klenke
Capacitary moduli for Lévy processes and intersections pp. 269-285 Downloads
Jay Rosen
Asymptotic behaviour of Gaussian processes with integral representation pp. 287-303 Downloads
Olivier Garet
Non-coincidence probabilities and the time-dependent behavior of tandem queues with deterministic input pp. 305-313 Downloads
W. Böhm
Measurements of ordinary and stochastic differential equations pp. 315-331 Downloads
Jan Ubøe
Entropic repulsion for massless fields pp. 333-354 Downloads
Jean-Dominique Deuschel and Giambattista Giacomin

2000, volume 89, articles 1

Support theorem for jump processes pp. 1-30 Downloads
Thomas Simon
Optimal portfolios for logarithmic utility pp. 31-48 Downloads
Thomas Goll and Jan Kallsen
Characterization of stochastic processes which stabilize linear companion form systems pp. 49-68 Downloads
John Kao and Volker Wihstutz
On large deviations for SDEs with small diffusion and averaging pp. 69-79 Downloads
Alexander Veretennikov
Probabilistic approximation for a porous medium equation pp. 81-99 Downloads
B. Jourdain
Martingale representation theorems for initially enlarged filtrations pp. 101-116 Downloads
Jürgen Amendinger
The Markov approximation of the sequences of N-valued random variables and a class of small deviation theorems pp. 117-130 Downloads
Wen Liu and Weiguo Yang
A test for randomness against ARMA alternatives pp. 131-139 Downloads
Holger Dette and Ingrid Spreckelsen
Rare events for stationary processes pp. 141-173 Downloads
F. Baccelli and D. R. McDonald

2000, volume 88, articles 2

Existence, recurrence and equilibrium properties of Markov branching processes with instantaneous immigration pp. 177-193 Downloads
Anyue Chen and Eric Renshaw
On stationary solutions of delay differential equations driven by a Lévy process pp. 195-211 Downloads
Alexander Gushchin and Uwe Küchler
On a weighted embedding for generalized pontograms pp. 213-224 Downloads
Hanqin Zhang
On the volume of the supercritical super-Brownian sausage conditioned on survival pp. 225-243 Downloads
János Engländer
Multifractal structure of a general subordinator pp. 245-258 Downloads
Xiaoyu Hu and S. James Taylor
Problem of eigenvalues of stochastic Hamiltonian systems with boundary conditions pp. 259-290 Downloads
Shige Peng
Entropy inequalities and the Central Limit Theorem pp. 291-304 Downloads
Oliver Johnson
Direct characterization of the value of super-replication under stochastic volatility and portfolio constraints pp. 305-328 Downloads
Nizar Touzi
Strong approximation of spatial random walk in random scenery pp. 329-345 Downloads
Pál Révész and Zhan Shi

2000, volume 88, articles 1

A possible definition of a stationary tangent pp. 1-36 Downloads
U. Keich
Extinction properties of super-Brownian motions with additional spatially dependent mass production pp. 37-58 Downloads
János Engländer and Klaus Fleischmann
Urn schemes and reinforced random walks pp. 59-78 Downloads
P. Muliere, P. Secchi and S. G. Walker
Phase segregation dynamics for the Blume-Capel model with Kac interaction pp. 79-124 Downloads
R. Marra and M. Mourragui
Projection scheme for stochastic differential equations with convex constraints pp. 125-134 Downloads
Roger Pettersson
Distributional limit theorems over a stationary Gaussian sequence of random vectors pp. 135-159 Downloads
Miguel A. Arcones
A class of spatially inhomogeneous Dirichlet spaces on the p-adic number field pp. 161-174 Downloads
Hiroshi Kaneko

2000, volume 87, articles 2

Weak approximation of killed diffusion using Euler schemes pp. 167-197 Downloads
Emmanuel Gobet
Extremes and upcrossing intensities for P-differentiable stationary processes pp. 199-234 Downloads
J. M. P. Albin
Population-size-dependent and age-dependent branching processes pp. 235-254 Downloads
Peter Jagers and Fima C. Klebaner
Moderate deviations for degenerate U-processes pp. 255-279 Downloads
Peter Eichelsbacher
Equivalence of exponential ergodicity and L2-exponential convergence for Markov chains pp. 281-297 Downloads
Mu-Fa Chen
On the central limit theorem for negatively correlated random variables with negatively correlated squares pp. 299-309 Downloads
Alexander R. Pruss and Dominik Szynal
Observation sampling and quantisation for continuous-time estimators pp. 311-337 Downloads
Nigel J. Newton

2000, volume 87, articles 1

Applications of geometric bounds to the convergence rate of Markov chains on pp. 1-23 Downloads
Wai Kong Yuen
Non-degenerate conditionings of the exit measures of super Brownian motion pp. 25-52 Downloads
Thomas S. Salisbury and John Verzani
Poisson equation, moment inequalities and quick convergence for Markov random walks pp. 53-67 Downloads
Cheng-Der Fuh and Cun-Hui Zhang
Smoothness of harmonic functions for processes with jumps pp. 69-91 Downloads
Jean Picard and Catherine Savona
Forward-backward stochastic differential equations with nonsmooth coefficients pp. 93-106 Downloads
Ying Hu and Jiongmin Yong
A note on wetting transition for gradient fields pp. 107-113 Downloads
P. Caputo and Y. Velenik
Malliavin calculus for parabolic SPDEs with jumps pp. 115-147 Downloads
Nicolas Fournier
Removing logarithms from Poisson process error bounds pp. 149-165 Downloads
Timothy C. Brown, Graham V. Weinberg and Aihua Xia
Page updated 2025-04-03